# SDR SWIA201436656

- Difficulty date: February 21, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 29,874 hours, 24,823 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STATION 280.00 HAS CRACKED CLIP AT LBL 9.0 OTBD.  C CHECK REPLACED CLIP AT FS 280 LBL 9 OTBD IAW SRM & REO.
